Loading Events

« All Events

  • This event has passed.

UMD Summit on Equity, Diversity and Multiculturalism 2018

Feb 21, 2018, 8:00 am to 6:00 pm

Event Navigation

UMD’s Commission on Equity, Race and Ethnicity (formerly the Diversity Commission) presents its annual all-day program featuring 60- and 90-minute workshops on equity, diversity and social justice topics.

The theme of the 2018 Summit is “Creating Inclusive Communities.” The presentations will address ways in which people can work together to create more equitable communities on campus and in the Twin Ports.

The keynote speaker is Lee Mun Wah, an internationally renowned Chinese American documentary filmmaker, author, poet, Asian folkteller, educator, community therapist and master diversity trainer.

For more information contact CERE chairpersons Katie Stainbrook Pierce, kstainbr @ d.umn.edu, 218-726-8938, or Mia O’Brien, meobrien @ d.umn.edu, 218-726-7883.

Schedule
7 a.m. – Check-In & Registration (UMD Ballroom, Kirby Student Center)
7:40 a.m. – Welcome & Introduction (UMD Ballroom)
8 a.m. to 9:15 a.m. – Workshop Session 1 (75 min)
9:30 a.m. – 10:45 a.m. – Workshop Session 2 (75 min)
11 a.m. – 12:00 p.m. – Workshop Session 3 (60 min)
Noon – 1:00 p.m. – Patrick Henry High School Chorus (UMD Ball Room; bring a lunch)
1 p.m. – 2:15 p.m. – Workshop Session 4 (75 min)
2:30 p.m. – 3:30 p.m. – Workshop Session 5 (60 min)
4 p.m. – 5:00 p.m. – Keynote Speaker: Lee Mun Wah (UMD Ball Room)
5:30 p.m. – 7:30 p.m. – Film: Secrets of Being Black: Duluth Edition (Montague 80)

Details

Date:
Feb 21, 2018
Time:
8:00 am to 6:00 pm
Event Category:

Venue

UMD Kirby Student Center
1120 Kirby Drive
Duluth, MN 55812 United States
+ Google Map
Phone:
218-726-7286
Website:
d.umn.edu/kirby
Do NOT follow this link or you will be banned from the site!